Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4067
Título: Self-adaptive combination of global tabu search and local search for nonlinear equations
Autor: Ramadas, Gisela C. V.
Fernandes, Edite M. G. P.
Palavras-chave: Nonlinear equations
Metaheuristic
Tabu search
Hooke and Jeeves method
Data: 2012
Editora: Taylor & Francis
Relatório da Série N.º: International Journal of Computer Mathematics; Vol. 89, Issue 13-14
Resumo: Solving systems of nonlinear equations is a very important task since the problems emerge mostly through the mathematical modelling of real problems that arise naturally in many branches of engineering and in the physical sciences. The problem can be naturally reformulated as a global optimization problem. In this paper, we show that a self-adaptive combination of a metaheuristic with a classical local search method is able to converge to some difficult problems that are not solved by Newton-type methods.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4067
ISSN: 0020-7160
1029-0265
Versão do Editor: http://www.tandfonline.com/doi/abs/10.1080/00207160.2012.687727#.UwyAgM5qyZR
Aparece nas colecções:ISEP – CIDEM – Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_GiselaRamadas_2012_CIDEM.pdf1,44 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.